# SDR N6WA2013042301

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 25,623 hours, 18,309 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.  INSPECTED FOUND LOOSE CONNECTOR A268P1, RESECURED CONNECTOR, PERFORMED OP'S CHECK OF PAX DOOR PROXIMITY WARNING SYS IAW AMM 52-70-00, NO FAULTS OF DEFECTS NOTED AT THIS TIME.
